# SDR ASAA2014110809613

- Difficulty date: November 8, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 32,024 hours, 9,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY LIGHT BATTERY PACK WILL NOT CHARGE.  ACFT GROUNDED.  R & R BATTERY PACK IAW MM 33-51-06, OPS NORMAL.
